# SDR FDEA2019101762663

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1507-1513
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGERS 1 AND 2R @ BS1513 AND BS1507 HAVE INCORRECTLY DRILLED HOLES FOUND DURING   ACCOMPLISHMENT OF   E.A.#F-2560-150815D.
